# SDR ASAA2014040307435

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 28 hours, 10 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED DURING FLIGHT, MID CABIN HOT WITH BACK COLD AND FRONT COOL.  ACFT GROUNDED.  W/APU RAN BOTH PACKS 4 PLUS HOURS W/ MAIN CABIN TEMP SELECTORS AT VARIOUS SETTINGS.  USING P5-17 CABIN TEMP INDICATOR, FOUND FWD AND AFT CABIN TEMPS, DUCT SUPPLY TEMPS MATCHED AT EACH TEMP SELECTOR SETTINGS.  CABIN WALK THRU FOUND CABIN, MAIN, SAME TEMP THROUGHOUT LENGTH OF MAIN CABIN. PACK/ZONE TEMP.  CONTROLLERS  BITE TEST SHOWED NO FAULTS AND A "GO" EACH TEST.  CLEANED MAIN CABIN TEMP FILTERS PRECAUTIONARY, OPS NORMAL REF 21-61-00, CABIN TEMP CONTROL AND INDICATOR OPS TEST.
